Show simple item record

dc.contributor.authorRoueff, F.en_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-28T13:04:21Z
dc.date.available2019-08-28T13:04:21Z
dc.date.issued2009-09-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000269293100012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationF. Roueff, M.S. Taqqu. 2009. "Central limit theorems for arrays of decimated linear processes." STOCHASTIC PROCESSES AND THEIR APPLICATIONS, Volume 119, Issue 9, pp. 3006 - 3041 (36). https://doi.org/10.1016/j.spa.2009.03.009
dc.identifier.issn0304-4149
dc.identifier.issn1879-209X
dc.identifier.urihttps://hdl.handle.net/2144/37413
dc.description.abstractLinear processes are defined as a discrete-time convolution between a kernel and an infinite sequence of i.i.d. random variables. We modify this convolution by introducing decimation, that is, by stretching time accordingly. We then establish central limit theorems for arrays of squares of such decimated processes. These theorems are used to obtain the asymptotic behavior of estimators of the spectral density at specific frequencies. Another application, treated elsewhere, concerns the estimation of the long-memory parameter in time series, using wavelets.en_US
dc.description.sponsorshipThe authors would like to thank the referee for his/her suggestions. Murad S. Taqqu would like to thank Telecom Paris Tech for their hospitality. This research was partially supported by the NSF Grants DMS-0505747 and DMS-0706786 at Boston University. (DMS-0505747 - NSF; DMS-0706786 - NSF)en_US
dc.format.extent3006 - 3041 (36)en_US
dc.languageEnglish
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.ispartofSTOCHASTIC PROCESSES AND THEIR APPLICATIONS
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectSpectral analysisen_US
dc.subjectWavelet analysisen_US
dc.subjectLong range dependenceen_US
dc.subjectSemiparametric estimationen_US
dc.subjectSpectral analysisen_US
dc.subjectWavelet analysisen_US
dc.subjectLong range dependenceen_US
dc.subjectSemiparametric estimationen_US
dc.subjectStatisticsen_US
dc.subjectBanking, finance and investmenten_US
dc.titleCentral limit theorems for arrays of decimated linear processesen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1016/j.spa.2009.03.009
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, MS)
dc.identifier.mycv54249


This item appears in the following Collection(s)

Show simple item record